Thank you for this courageous and valuable post. Please facilitate awareness, knowledge and understanding of AKATHISIA amongst your fellow Veterans and their loved ones. Recognition of this common ADR to psychotropic drugs*, especially SSRIs/SNRIs – “anti-psychotics” is critical to preserving life. (*Plus many other prescription drugs). In addition to being a clinically treatable form of unimaginable pain and suffering, AKATHISIA is the precursor to violence against self and others. It appears more likely to be misdiagnosed as “Emergent Serious Mental Illness” by prescribers. Dosage increase, “augmented drug therapy”, trials of different psychotropics – all increase the intensity of AKATHISIA and increase the risk of “Taking of Life By Self”. AKATHISIA induced death is NOT suicide. This common, overwhelming ADR has been reported to have been hidden in clinical trials by terms such as ‘Emotional Lability” – “Hyperkinesis”. It has been alleged and published that in some clinical trials diazepam was used to “disguise” the emergence of AKATHISIA. (Physician prescribed and carefully monitored, emergency use of diazepam may be rapidly and obviously beneficial in some cases). Those whose DUTY is the investigation of “death by suicide” MUST document all prescribed drugs, with the dates and doseage of each and every “Rx” intervention during the last months, (and preferably years when relevant). Withdrawal of these drugs is as important as introduction, and changes to medications and dosages. For those many prescribers who do not accept that akathisia induces violence against self and/or others, in some sufferers, analysis of such collected data would lead to more accurate clinical understanding, one way or the other. AKATHISIA as part of an SSRI withdrawal syndrome is also vulnerable to misdiagnosis, and missed opportunity to save lives. Accurate, informed analysis of changes in emotions, (emotional blunting), of feelings (eg absence of empathy) and changes in behaviours should be documented, and in particular, the onset of intense, overwhelming AGITATION, must be analysed in the context of the detailed drug prescribing history. How many of the devastating losses of Veterans, (as well as civilians) are AKATHISIA induced deaths? If some, possibly many, are – why are they not prevented? TRM 123. Retired Consultant Physician.